# SDR FDEA202401030009

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796030000351
- Part serial: FH1203
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPPER FLANGE FOUND 1EA CRACK AT RIB15 BETWEEN STGR2.5 AND   STGR2.6 REPAIRED THE RH WING CENTER FLAP RIB CRACKED UPPER FLANGE AT RIB15 BETWEEN   STGR2.5 AND STGR2.6 PER A300-600F SRM57-50-00-201 PARA.4.A FIG.201 AND REPAIRED THE RH   WING CENTER FLAP BOTTOM SKIN (CUT OUT FOR ACCESS) AT RIB13-RIB15 BETWEEN STGR2.3   AND STGR2.4 PER A300-600F SRM57-50-00-201 PARA.4.E FIG.205. RSC TRACKING EA 6-5750-  T0377728 P1 ISSUED AND COMPLETED TITLE: WINGS - FLIGHT SURFACES - RH CENTER FLAP RIBS   UPPER FLANGES AND BOTTOM SKIN REPAIR - RSC TRACKING. THIS REPAIR WAS CAT A REPAIR.   MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 57-50/6919 FOR WORK DETAILS.
